New Search

Advanced search
Export article

Clozapine-related drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a systematic review

Sciprofile linkRenato De Filippis, Pau Soldevila-Matías, Sciprofile linkPasquale De Fazio, Daniel Guinart, Inmaculada Fuentes-Durá, Jose M. Rubio, John M. Kane, Sciprofile linkGeorgios Schoretsanitis
Expert Review of Clinical Pharmacology pp 1-9; doi:10.1080/17512433.2020.1787831

The publisher has not yet granted permission to display this abstract.
Keywords: clozapine / DRESS syndrome / antipsychotic / Drug hypersensitivity / drug-induced reaction

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

Share this article

Click here to see the statistics on "Expert Review of Clinical Pharmacology" .
References (7)
    Back to Top Top